# SDR CVGA20171106001

- Difficulty date: November 6, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 5,558 hours, 4,327 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 701700082358
- Part serial: 98091931
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION PFD2 AMBER ANNUNCIATOR, COPILOT PFD WENT BLANK, RED X DURING LIFT OFF, AFTER TAKEOFF.
